Document Type: Research Paper

Authors

1 Faculty of Mathematics, K. N. Toosi University of Technology, Tehran, Iran.

2 Faculty of Mathematics, K. N. Toosi University of Technology, P.O. Box 16315-1618, Tehran, Iran.

10.22130/scma.2018.81871.398

Abstract

We discuss about the generalized $F$-contraction mappings in partially ordered metric spaces. For this, we first introduce the notion of ordered weakly $F$-contraction mapping. We also present some fixed point results about this type of mapping in partially ordered metric spaces. Next, we introduce the notion of $\acute{\mathrm{C}}$iri$\acute{\mathrm{c}}$ type generalized ordered weakly $F$-contraction mapping. We also prove some fixed point results about this notion in partially ordered metric spaces. We also provide an example to support our results. In fact, this example shows that our main theorem is a genuine generalization in the area of the generalized $F$-contraction mappings in partially ordered metric spaces.

Keywords

Main Subjects

[1] M. Abbas, T. Nazir, and S. Radenovic, Common fixed points of four maps in partially ordered metric spaces, Appl. Math. Lett., 24 (2011), pp. 1520-1526.

[2] O. Acar, G. Durmaz, and G. Minak, Generalized multivalued F-contractions on complete metric spaces, Bull. Iranian Math. Soc., 40 (2014), pp. 1469-1478.

[3] R.P. Agarwal, M.A. El-Gebeily, and D. O’Regan, Generalized contractions in partially ordered metric spaces, Appl. Anal., 87 (2008), pp. 109-116.


[4] S. Banach, Sur les operations dans les ensembles abstraits et leur application aux equations integrales, Fund. Math., 3 (1922), pp. 133-181.

[5] Lj.B. Ciric, A generalization of Banach’s contraction principle, Proc. Amer. Math. Soc., 45 (1974), pp. 267-273.

[6] Lj.B. Ciric, M. Abbas, R. Saadati, and N. Hussain, Common fixed points of almost generalized contractive mappings in ordered metric spaces, Appl. Math. Comput., 217 (2011), pp. 5784-5789.

[7] W.S. Du, Some new results and generalizations in metric fixed point theory, Nonlinear Anal., 73 (2010), pp. 1439-1446.

[8] G. Durmaz, G. Mınak, and I. Altun, Fixed points of ordered F-contractions, Hacet. J. Math. Stat., 45 (2016), pp. 15-21.

[9] P. Kumam, F. Rouzkard, M. Imdad, and D. Gopal, Fixed point theorems on ordered metric spaces through a rational contraction, Abstr. Appl. Anal., (2013), Article ID 206515, 9 pages.

[10] J. Matkowski, Fixed point theorems for mappings with a contractive iterate at a point, Proc. Amer. Math. Soc., 62 (1977), pp. 344-348.

[11] G. Minak, A. Helvasi, and I. Altun, Ciric type generalized $F$-contractions on complete metric spaces and fixed    point results, Filomat., 28 (2014), No. 6, pp. 1143-1151

[12] H.K. Nashine and I. Altun, A common fixed point theorem on ordered metric spaces, Bull. Iranian Math. Soc., 38 (2012), pp. 925-934.

[13] J.J. Nieto and R.R. Lopez, Contractive mapping theorems in partially ordered sets and applications to ordinary differential equation, Order., 22 (2005), pp. 223-239.

[14] J.J. Nieto and R.R. Lopez, Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math. Sinica (English Ser.), 23 (2007), pp. 2205-2212.

[15] D. O’Regan and A. Petrusel, Fixed point theorems for generalized contractions in ordered metric spaces, J. Math. Anal. Appl., 341 (2008), pp. 1241-1252.

[16] A.C.M. Ran and M.C.B. Reurings, A fixed point theorem in partially ordered sets and some application to matrix equations, Proc. Amer. Math. Soc., 132 (2004), pp. 1435-1443.

[17] B.E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Anal., 47 (2001), pp. 2683-2693.

[18] A. Tarski, A lattice-theoretical fixpoint theorem and its applications, Pacific J. Math., 5 (1955), pp. 285-309., MR0074376.

[19] D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl., 94 (2012), 6 pages.